RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 3, Pages 331–335 (Mi zvmmf9879)  

This article is cited in 3 scientific papers (total in 3 papers)

Numerical solution of matrix equations of the form $X+AX^{\mathrm T}B=C$

Yu. O. Vorontsov, Khakim D. Ikramov

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: A review of numerical methods for solving matrix equations of the form $X+AX^{\mathrm T}B=C$ is given. The methods under consideration were implemented in the Matlab environment. The performances of these methods are compared, including the case where the conditions for unique solvability are УalmostФ violated.

Key words: matrix equation, eigenvalues, Matlab, review of numerical methods.

DOI: https://doi.org/10.7868/S0044466913030150

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:3, 253–257

Bibliographic databases:

UDC: 519.61
MSC: 15A24
Received: 08.10.2012

Citation: Yu. O. Vorontsov, Khakim D. Ikramov, “Numerical solution of matrix equations of the form $X+AX^{\mathrm T}B=C$”, Zh. Vychisl. Mat. Mat. Fiz., 53:3 (2013), 331–335; Comput. Math. Math. Phys., 53:3 (2013), 253–257

Citation in format AMSBIB
\Bibitem{VorIkr13}
\by Yu.~O.~Vorontsov, Khakim~D.~Ikramov
\paper Numerical solution of matrix equations of the form $X+AX^{\mathrm T}B=C$
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 3
\pages 331--335
\mathnet{http://mi.mathnet.ru/zvmmf9879}
\crossref{https://doi.org/10.7868/S0044466913030150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3249650}
\zmath{https://zbmath.org/?q=an:06188979}
\elib{http://elibrary.ru/item.asp?id=18822249}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 3
\pages 253--257
\crossref{https://doi.org/10.1134/S0965542513030111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317303000001}
\elib{http://elibrary.ru/item.asp?id=20430907}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84875984193}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9879
  • http://mi.mathnet.ru/eng/zvmmf/v53/i3/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ikramov Kh.D., “Self-Conjugacy Conditions for Matrix Equations of the Stein Type”, Dokl. Math., 88:1 (2013), 451–452  crossref  mathscinet  zmath  isi  elib  scopus
    2. Yu. O. Vorontsov, Kh. D. Ikramov, “Numerical solution of the matrix equation $X-A\overline{X}B=C$ in the self-adjoint case”, Comput. Math. Math. Phys., 54:3 (2014), 379–381  mathnet  crossref  crossref  isi  elib  elib
    3. Yu. O. Vorontsov, Kh. D. Ikramov, “Numerical solution of matrix equations of the Stein type in the self-adjoint case”, Comput. Math. Math. Phys., 54:5 (2014), 745–749  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:729
    Full text:97
    References:57
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020